MAUDE Adverse Event Report: IMEDICOM CO., LTD. BRASSELER EZX BLADE; INSTRUMENT, SURGICAL, ORTHOPEDIC

IMEDICOM CO., LTD. BRASSELER EZX BLADE; INSTRUMENT, SURGICAL, ORTHOPEDIC
Model Number BRXTB530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Left total hip revision, brasseler ezx blade opened to sterile field.While surgeon using inside left hip blade broke.All pieces retrieved from left hip.C-arm was offered, but surgeon determined all pieces retrieved and no need for imaging.
 
Additional Manufacturer Narrative
After receiving medwatch report mw5182731 via our u.S.Agent, we requested additional information from the importer.However, no further details have been provided to date.Although no patient injury was reported, device retrieval has been requested for evaluation.

Brand Name
BRASSELER EZX BLADE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC
Manufacturer (Section D)
IMEDICOM CO., LTD.
#612, #709, #713, #804, #809,
#815, 172, ls-ro,
gunpo-si, gyeonggi-do 15807
KS  15807
Manufacturer (Section G)
IMEDICOM CO., LTD.
#612, #709, #713, #804, #809,
#815, 172, ls-ro,
gunpo-si, gyeonggi-do 15807
KS   15807
Manufacturer Contact
jeongseop keum
#612, #709, #713, #804, #809,
#815, 172, ls-ro,
gunpo-si, gyeonggi-do 15807
KS   15807
MDR Report Key24636771
Report Number3009599228-2026-00001
Device Sequence Number8689080
Product Code HWE
UDI-Device Identifier00887919859130
UDI-Public887919859130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBRXTB530
Device Catalogue NumberN/A
Device Lot NumberBHA25052708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale